Methods and Applications of Analysis

Volume 24 (2017)

Number 2

Special issue dedicated to Henry B. Laufer on the occasion of his 70th birthday: Part 2

Guest Editors: Stephen S.-T. Yau (Tsinghua University, China); Gert-Martin Greuel (University of Kaiserslautern, Germany); Jonathan Wahl (University of North Carolina, USA); Rong Du (East China Normal University, China); Yun Gao (Shanghai Jiao Tong University, China); and Huaiqing Zuo (Tsinghua University, China)

Maximal ideal cycles and maximal ideal types for normal surface singularities

Pages: 333 – 350



Tadashi Tomaru ((Professor Emeritus) Gunma University, Gunma, Japan)


In this paper, we explain several results on the relations between the maximal ideal cycles for normal surface singularities and pencil of curves. also we report recent results by the author on maximal ideal types for normal surface singularities of some type.


normal surface singularity, maximal ideal cycle, maximal ideal type

2010 Mathematics Subject Classification


Received 6 August 2016

Accepted 2 November 2016

Published 3 January 2018